# SDR UALA2011091204927

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 37,554 hours, 14,431 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: C24703001401
- Part serial: 176
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ACFT NEEDS EXTRA POWER TO GET ROLLING FROM STILL AND WHEN ADVANCING TO TAKEOFF POWER THE ACFT WAS LAGGING IN ACCELERATION.  CREW FURTHER REPORTS THE RIGHT GEAR BRAKE TEMPS ARE 100+ DEGREES HIGHER THAN THE LEFT.  TROUBLESHOT PER TSM 32-45- 00-810-806.  REPLACED PARKING BRAKE CONTROL VALVE (72GG) PER AMM 32-45-51.
